Back
 OJS  Vol.4 No.5 , August 2014
Bayesian Analysis of Simple Random Densities
Abstract: A tractable nonparametric prior over densities is introduced which is closed under sampling and exhibits proper posterior asymptotics.
Cite this paper: F., P. and Pereira, C. (2014) Bayesian Analysis of Simple Random Densities. Open Journal of Statistics, 4, 377-390. doi: 10.4236/ojs.2014.45037.
References

[1]   Ferguson, T. (1973) A Bayesian Analysis of Some Nonparametric Problems. The Annals of Statistics, 1, 209-230.
http://dx.doi.org/10.1214/aos/1176342360

[2]   Blackwell, D. (1973) Discreteness of Ferguson Selections. The Annals of Statistics, 1, 356-358.
http://dx.doi.org/10.1214/aos/1176342373

[3]   Gosh, J.K. and Ramamoorthi, R.V. (2002) Bayesian Nonparametrics. Springer, New York.

[4]   Thorburn, D. (1986) A Bayesian Approach to Density Estimation. Biometrika, 73, 65-75.
http://dx.doi.org/10.2307/2336272

[5]   Lenk, P.J. (1988) The Logistic Normal Distribution for Bayesian, Nonparametric, Predictive Densities. Journal of the American Statistical Association, 83, 509-516.
http://dx.doi.org/10.1080/01621459.1988.10478625

[6]   Robert, C.P. and Casella, G. (2004) Monte Carlo Statistical Methods. 2nd Edition, Springer, New York.
http://dx.doi.org/10.1007/978-1-4757-4145-2

[7]   Billingsley, P. (1995) Probability and Measure. 3rd Edition, Wiley-Interscience, New Jersey.

[8]   Ash, R.B. (2000) Probability and Measure Theory. 3rd Edition, Harcourt/Academic Press, Massa- chusetts.

[9]   Schervish, M.J. (1995) Theory of Statistics. Springer, New York.
http://dx.doi.org/10.1007/978-1-4612-4250-5

[10]   Bazaraa, M.S. and Shetty, C.M. (2006) Nonlinear Programming: Theory and Algorithms. 3rd Edition, Wiley-Interscience, New Jersey.

 
 
Top